# SDR CA110808002

- Difficulty date: August 6, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Emb ERJ170200SU
- Aircraft time: 12,352 hours
- Engine: Ge CF348E5A1
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT, HAD DOUBLE BLEED FAULT AND AUTO THROTTLE DISCONNECT.  BLEED AND PACKS NOW OPERATING NORMALLY, THROTTLES STAGGERED BY AN INCH, ENROUTE AT F140 TO DESTINATION.  DEFECT REPORTED BY THE CREW: 3 PERCENT DIFF N1 50 DEG ITT TO 3 RSV.  A/T DISENGAGE IN CLIMB AT1000 FT+ PACK 1/2 OFF EICAS MSGS.  A/T REENGAGED AT 3000FT , 30 SEC LATER EICAS AT FAIL. BLEED 1/2 AND PACK 1/2 OFF MSGS. BLEED AND PACK RETURNED NORMAL OPS IN 30 SECS. CONTINUED AT 14000 FT. THROTTLE SPLIT 1/2 TO 3/4 KNOB.  REENGAGED AT 6000 FT A/T OPS NORMAL. N1 69.6 69.6. ITT 629 622 FF 770 850.  ARRIVAL OPS NORMAL FOR A/THROTTLE.  CMC INTERROGATED.  FAULT CODE 22310078TA1 PRESENT. A/THROTTLE SPLIT FAULT.  A/THROTTLE/THRUST CONTROL QUADRENT (TCQ) INTERFACE OPS TEST AMM 22-31-00-710-801-A CARRIED OUT.  ALL TESTS PASSED.
